# SDR SWIA200922012

- Difficulty date: May 31, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 29,480 hours, 43,155 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE POWER LEVER CABLE PULLEY SUPPORT FITTING CRACKED. (C CHECK) REPLACED SUPPORT FITTING.
